Path:  Home   >  Publication Information
 
An inverse eigenvalue problem for pseudo-Jacobi matrices
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: An inverse eigenvalue problem for pseudo-Jacobi matrices
Publication Date: 2019
Authors: - Wei-Ru Xu
- Natália Bebiano
- Guo-Liang Chen
Journal Name: Applied Mathematics and Computation
Volume: 346
Pages: 423-435
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support